# SDR TWAA9904918

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Damaged
- Location: Bs 322-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FWD CARGO COMPT RT TIE DOWN TRACK GROUND BEYOND LIMITS AT STA 322 TO 370. REPLACED RT TIE DOWN TRACK PER SPM 6-70-01, PG 2 AND 3, PARA 4A.
